# SDR FDEA201106152291

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 34,526 hours, 17,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321430
- Part serial: 62703
- Condition: Failed
- Location: Emergency Lights
- Part time: 2,180 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT TEST DOES NOT WORK.  TESTED THE AUTONOMOUS UNIT AND ONLY THE NR2 BATTERY RED LIGHT CAME ON.  R & R THE NR 2 BATTERY AND THEN NO TEST  LIGHTS WOULD COME ON.  R & R THE AUTONOMOUS UNIT IAW MM 52-73-18-04.  OPS CHECKED IAW MM  52-73-00-05-01 AND MM 33-51-00-05.  OPS CHECKED NORMAL. OK FOR SERVICE.
